# SDR 08FDEA00648

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554574
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORROSION AT FS 582, STR 28L, AFTER REMOVING WEB ON SNRM N00557 FOUND SERIES OF MISDRILLED HOLES ALONG INTERCOSTAL NEAR BOTTON EDGE OF MAIN CARGO DOOR DOUBLER COMPLIED WITH EA NR 7-5330-118244 PART NR 1.  REMOVED INTERNAL STRUCTURE TO GAIN ACCESS.  REMOVED DAMAGE AND CORROSION, FABRICATED REPAIR DOUBLER/FILLERS.  TREATED PRIMED AND INSTALLED, REF SRM 53-30-3. THIS IS CLASSIFIED AS A MAJOR REPAIR.
